# SDR N6WA20110319

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 5,207 hours, 3,557 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTBD SPOILER MASTER CAUTION.   PERFORMED SPO ST 1 ANS 2 IAW FIM 27-61-00. OPS CHECKED GOOD AT THIS TIME.
